Doctor insights on:
Does Thyroid Cause Bad Taste In Mouth
Mouth (mouth) " n. Pl. Mouths 1. A. The body opening through which an animal takes in food. B. The cavity lying at the upper end of the alimentary canal, bounded on the outside by the lips and inside by the oropharynx and containing in higher vertebrates the tongue, gums, and teeth. C. This cavity regarded as the source of sounds and speech. D. The opening to any cavity or canal ...Read more
Hepatitis?: There are many potential causes of your symptom. Hepatitis is one that you should have ruled in or out. See your physician to perform a clinical exam and do the tests necessary to alleviate your symptom. Hepatitis is a serious disease and it is best not to delay your appointment. ...Read more
Its what it does: Generally, Phentermine appears to be relatively well tolerated it can produce side effects consistent with its catecholamine-releasing properties., tachycardia and elevated bp, but incidence and magnitude of these appear to be less than with the amphetamines.Its gastrointestinal effects include dryness of the mouth, unpleasant taste, diarrhea, constipation, and other gastrointestinal effects. ...Read moreSee 1 more doctor answer
Couldn't find eviden: Check out http://www.Drugs.Com/sfx/atorvastatin-side-effects.Html for one source of well documented side effects. I could not find dysgeusia in that list. However, when i searched online, i found others asking same question. With that side, if you've had laser tongue surgery, perhaps that caused metallic taste. You could always ask your doc about trial off Atorvastatin looking for resolution. ...Read moreSee 2 more doctor answers
Sweet taste: Constant sweet taste in your mouth, is possible if you have taste impairment. It means there’s a problem with your ability to taste. Nasal infection, cold, or flu. Vitamin B12 or zinc deficiency, swollen gums, certain medications you are taking, a side effect of smoking pipes, exposure to some chemicals etc. Sarcoidosis usually causes metallic taste. ...Read more
Many things: A change of diet, or a change of medication, the commencement of an infection can all produce a change in salivary flow. This is a very common cause of an altered perception of taste in the mouth. 60% of the commonly prescribed medications have the effect of decreasing the amount of saliva produced. I recommend that you see your dentist and have them do a review for you. ...Read moreSee 1 more doctor answer
Metallic taste: Many times this taste is a result of gingival bleeding. If your gums are red, swollen and /or bleeding, this would explain the taste. As was mentioned, medications can aslo alter taste. In other cases, problems with the middle ear can cause a tast alteration often presenting as a metallic taste. ...Read more
Broad range possible: Certain supplements & medications can give a metallic taste like biaxin, (clarithromycin) lithium, azithromycin, captopril, penicillamine, meds for glaucoma, reflux, & insomnia. Epistaxis, sinus infections or gingivitis with occult bleeding of the gums can give a metallic taste.. Deteriorating metallic fillings, caries & abscesses can as well. Vitamin deficiencies b-12 & zinc, pregnancy & some systemic diseases. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Does sinusitis cause a bad taste in your mouth?
- Causes of bad taste in the mouth
- Cause of bad taste in mouth
- Ask a doctor a question free online
- What causes a bad taste in mouth?
- What causes a bad taste in the mouth?
- What does a bad taste in your mouth mean?
- Can ibs cause bad taste in mouth?
- Talk to a endocrinologist online for free